RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 519–537 (Mi mz1860)  

This article is cited in 1 scientific paper (total in 1 paper)

Quantum extensions of semigroups generated by Bessel processes

F. Fagnolaa, R. Monteb

a University of Genova, Department of Mathematics
b Università degli Studi di Palermo

Abstract: We construct a quantum extension of the Markov semigroup of the classical Bessel process of order $\nu\ge1$ to the noncommutative von Neumann algebra $\beta(L^2(0,+\infty))$ of bounded operators on $L^2(0,+\infty)$.

DOI: https://doi.org/10.4213/mzm1860

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 389–401

Bibliographic databases:

UDC: 519.217
Received: 20.05.1996

Citation: F. Fagnola, R. Monte, “Quantum extensions of semigroups generated by Bessel processes”, Mat. Zametki, 60:4 (1996), 519–537; Math. Notes, 60:4 (1996), 389–401

Citation in format AMSBIB
\Bibitem{FagMon96}
\by F.~Fagnola, R.~Monte
\paper Quantum extensions of semigroups generated by Bessel processes
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 519--537
\mathnet{http://mi.mathnet.ru/mz1860}
\crossref{https://doi.org/10.4213/mzm1860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619435}
\zmath{https://zbmath.org/?q=an:0897.46053}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 389--401
\crossref{https://doi.org/10.1007/BF02305422}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1860
  • https://doi.org/10.4213/mzm1860
  • http://mi.mathnet.ru/eng/mz/v60/i4/p519

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Accardi, T. Khida, V. V. Khtai, “Boson Fock representations of stochastic processes”, Math. Notes, 67:1 (2000), 3–11  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:83
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020